Duke Mathematical Journal

Symplectic structures on $T^2$-bundles over $T^2$

Hansjörg Geiges

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Duke Math. J. Volume 67, Number 3 (1992), 539-555.

First available in Project Euclid: 20 February 2004

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 57R22: Topology of vector bundles and fiber bundles [See also 55Rxx]
Secondary: 53C15: General geometric structures on manifolds (almost complex, almost product structures, etc.) 57R15: Specialized structures on manifolds (spin manifolds, framed manifolds, etc.) 58F05


Geiges, Hansjörg. Symplectic structures on T 2 -bundles over T 2 . Duke Math. J. 67 (1992), no. 3, 539--555. doi:10.1215/S0012-7094-92-06721-4. http://projecteuclid.org/euclid.dmj/1077294537.

Export citation


  • [1] C. Benson and C. S. Gordon, Kähler structures on compact solvmanifolds, Proc. Amer. Math. Soc. 108 (1990), no. 4, 971–980.
  • [2] M. Fernández, M. J. Gotay, and A. Gray, Compact parallelizable four-dimensional symplectic and complex manifolds, Proc. Amer. Math. Soc. 103 (1988), no. 4, 1209–1212.
  • [3] M. Fernández, A. Gray, and J. W. Morgan, Compact symplectic manifolds with free circle actions, and Massey products, Michigan Math. J. 38 (1991), no. 2, 271–283.
  • [4] R. O. Filipkiewicz, Four-dimensional geometries, Ph.D. thesis, Univ. of Warwick, 1984.
  • [5] D. Kotschick, Remarks on geometric structures on compact complex surfaces, to appear in Topology.
  • [6] D. McDuff, The structure of rational and ruled symplectic $4$-manifolds, J. Amer. Math. Soc. 3 (1990), no. 3, 679–712.
  • [7] K. Sakamoto and S. Fukuhara, Classification of $T\sp2$-bundles over $T\sp2$, Tokyo J. Math. 6 (1983), no. 2, 311–327.
  • [8] P. Scott, The geometries of $3$-manifolds, Bull. London Math. Soc. 15 (1983), no. 5, 401–487.
  • [9] W. P. Thurston, Some simple examples of symplectic manifolds, Proc. Amer. Math. Soc. 55 (1976), no. 2, 467–468.
  • [10] M. Ue, On the $4$-dimensional Seifert fiberings with Euclidean base orbifolds, A fête of topology, Academic Press, Boston, MA, 1988, pp. 471–523.
  • [11] M. Ue, Geometric $4$-manifolds in the sense of Thurston and Seifert $4$-manifolds. I, J. Math. Soc. Japan 42 (1990), no. 3, 511–540.
  • [12] C. T. C. Wall, Geometric structures on compact complex analytic surfaces, Topology 25 (1986), no. 2, 119–153.